标题:Shape control of the curves using rational cubic spline
作者:Pan, Jianxun ;Sun, Qinghua ;Bao, Fangxun
作者机构:[Pan, Jianxun ] Woman's Academy at Shandong, Jinan 250300, China;[Sun, Qinghua ;Bao, Fangxun ] School of Mathematics, Shandong University, Jinan 25010 更多
通讯作者:Bao, F
来源:Journal of Computational Information Systems
出版年:2013
卷:9
期:14
页码:5861-5868
DOI:10.12733/jcis6660
关键词:Convexity control; Error estimate; Inflection-point control; Rational spline; Value control
摘要:A rational cubic spline, a kind of smooth interpolation with quadratic denominator, is constructed using function values and first derivatives of a function. In order to meet the need of practical design, an interpolation technique is employed to control the shape of curves. This control method can be applied to modify the local shape of an interpolant curve by selecting suitable parameters simply. 1553-9105/Copyright © 2013 Binary Information Press.
收录类别:EI;SCOPUS
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84880361890&doi=10.12733%2fjcis6660&partnerID=40&md5=c88d8d679ad029fe77946545f62a072f
TOP